# SDR R61A201311201243

- Difficulty date: November 20, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170001996
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bracket
- Part number: 17092986001
- Condition: Cracked
- Location: Lt Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT LT RAM AIR DUCT SUPPORT BRACKET CRACKED. MX R & R SUPPORT BRACKET IAW SRM 51-40-02, 51-41-01.
